# SDR FDEA201207172596

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,453 hours, 33,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Mlg Ww
- Part time: 33,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL HAS ONE CRACK ON LT SIDEWALL 32" FWD OF STA  Y1521 AND 19" DOWN FROM UPPER BULKHEAD.   REPAIRED LT WHEEL WELL SIDEWALL IAW EA 8-5310-157347.
